50 found
Order:
  1.  11
    G. Cherlin, L. Harrington & A. H. Lachlan (1985). ℵ0-Categorical, ℵ0-Stable Structures. Annals of Pure and Applied Logic 28 (2):103-135.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   36 citations  
  2.  19
    A. H. Lachlan (1979). Bounding Minimal Pairs. Journal of Symbolic Logic 44 (4):626-642.
    Direct download (6 more)  
     
    Export citation  
     
    My bibliography   12 citations  
  3. G. Cherlin, L. Harrington & A. H. Lachlan (1985). Χo-Categorical, Χo-Stable Structures. Annals of Pure and Applied Logic 28 (2):103-135.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   19 citations  
  4.  4
    A. H. Lachlan (1968). Distributive Initial Segments of the Degrees of Unsolvability. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 14 (30):457-472.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   12 citations  
  5.  19
    J. T. Baldwin & A. H. Lachlan (1971). On Strongly Minimal Sets. Journal of Symbolic Logic 36 (1):79-96.
    Direct download (7 more)  
     
    Export citation  
     
    My bibliography   20 citations  
  6.  4
    A. H. Lachlan (1978). Spectra of Ω-Stable Theories. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 24 (9-11):129-139.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   3 citations  
  7.  4
    A. H. Lachlan (1965). On Recursive Enumeration Without Repetition. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 11 (3):209-220.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   1 citation  
  8.  4
    A. H. Lachlan (1965). Some Notions of Reducibility and Productiveness. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 11 (1):17-44.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   1 citation  
  9.  4
    A. H. Lachlan (1967). On Recursive Enumeration Without Repetition: A Correction. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 13 (7-12):99-100.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  10.  4
    A. H. Lachlan (1961). TheU-Quantifier. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 7 (11-14):171-174.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  11. A. H. Lachlan (1968). Distributive Initial Segments of the Degrees of Unsolvability. Mathematical Logic Quarterly 14 (30):457-472.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography   16 citations  
  12.  4
    A. H. Lachlan (1987). A Note on Positive Equivalence Relations. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 33 (1):43-46.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  13.  5
    A. H. Lachlan (1964). Standard Classes of Recursively Enumerable Sets. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 10 (2-3):23-42.
  14.  11
    A. H. Lachlan & R. Lebeuf (1976). Countable Initial Segments of the Degrees of Unsolvability. Journal of Symbolic Logic 41 (2):289-300.
    Direct download (7 more)  
     
    Export citation  
     
    My bibliography   4 citations  
  15. A. H. Lachlan (1987). A Note on Positive Equivalence Relations. Mathematical Logic Quarterly 33 (1):43-46.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography   5 citations  
  16.  2
    A. H. Lachlan (1962). Multiple Recursion. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 8 (2):81-107.
    No categories
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  17.  6
    A. H. Lachlan (1990). Some Coinductive Graphs. Archive for Mathematical Logic 29 (4):213-229.
    LetT be a universal theory of graphs such that Mod(T) is closed under disjoint unions. Letℳ T be a disjoint union ℳ i such that eachℳ i is a finite model ofT and every finite isomorphism type in Mod(T) is represented in{ℳ i ∶i<Ω3}. We investigate under what conditions onT, Th(ℳ T ) is a coinductive theory, where a theory is called coinductive if it can be axiomatizated by ∃∀-sentences. We also characterize coinductive graphs which have quantifier-free rank 1.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography   1 citation  
  18.  2
    A. H. Lachlan (1966). The Impossibility of Finding Relative Complements for Recursively Enumerable Degrees. Journal of Symbolic Logic 31 (3):434-454.
    Direct download (6 more)  
     
    Export citation  
     
    My bibliography   3 citations  
  19. A. H. Lachlan (1978). Spectra of Ω‐Stable Theories. Mathematical Logic Quarterly 24 (9‐11):129-139.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography   4 citations  
  20.  3
    A. H. Lachlan (1965). On Recursive Enumeration Without Repetition. Mathematical Logic Quarterly 11 (3):209-220.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography   1 citation  
  21.  5
    A. H. Lachlan (1975). Uniform Enumeration Operations. Journal of Symbolic Logic 40 (3):401-409.
    Sacks [2] has asked whether there exists a uniform solution to Post's problem, i.e. an enumeration operation W such that $\mathbf{d} for every degree d. It is shown here that if such an operation W exists it cannot itself in a particular technical sense be uniform. In fact, the jump operation is characterized amongst such uniform enumeration operations by the condition: $\mathbf{d} for all d. In addition, it is proved that the only other uniform enumeration operations such that d ≤ (...)
    Direct download (7 more)  
     
    Export citation  
     
    My bibliography  
  22.  8
    A. H. Lachlan (1987). Complete Theories with Only Universal and Existential Axioms. Journal of Symbolic Logic 52 (3):698-711.
    Let T be a complete first-order theory over a finite relational language which is axiomatized by universal and existential sentences. It is shown that T is almost trivial in the sense that the universe of any model of T can be written $F \overset{\cdot}{\cup} I_1 \overset{\cdot}{\cup} I_2 \overset{\cdot}{\cup} \cdots \overset{\cdot}{\cup} I_n$ , where F is finite and I 1 , I 2 ,...,I n are mutually indiscernible over F. Some results about complete theories with ∃∀-axioms over a finite relational language (...)
    Direct download (7 more)  
     
    Export citation  
     
    My bibliography   1 citation  
  23.  8
    A. H. Lachlan (1966). On the Indexing of Classes of Recursively Enumerable Sets. Journal of Symbolic Logic 31 (1):10-22.
    Direct download (6 more)  
     
    Export citation  
     
    My bibliography   2 citations  
  24. A. H. Lachlan (1968). Degrees of Recursively Enumerable Sets Which Have No Maximal Supersets. Journal of Symbolic Logic 33 (3):431-443.
    Direct download (7 more)  
     
    Export citation  
     
    My bibliography   4 citations  
  25.  11
    A. H. Lachlan (1974). A Note on Thomason's Refined Structures for Tense Logics. Theoria 40 (2):117-120.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  26.  11
    A. H. Lachlan (1992). ℵ0-Categorical Tree-Decomposable Structures. Journal of Symbolic Logic 57 (2):501 - 514.
    Our purpose in this note is to study countable ℵ0-categorical structures whose theories are tree-decomposable in the sense of Baldwin and Shelah. The permutation group corresponding to such a structure can be decomposed in a canonical manner into simpler permutation groups in the same class. As an application of the analysis we show that these structures are finitely homogeneous.
    Direct download (4 more)  
     
    Export citation  
     
    My bibliography  
  27. A. H. Lachlan (1987). Structures Coordinatized by Indiscernible Sets. Annals of Pure and Applied Logic 34 (3):245-273.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography   2 citations  
  28.  6
    A. H. Lachlan (1963). Recursive Real Numbers. Journal of Symbolic Logic 28 (1):1-16.
    Direct download (7 more)  
     
    Export citation  
     
    My bibliography   1 citation  
  29.  2
    A. H. Lachlan (1966). A Note on Universal Sets. Journal of Symbolic Logic 31 (4):573-574.
    Direct download (6 more)  
     
    Export citation  
     
    My bibliography   2 citations  
  30.  3
    A. H. Lachlan (1964). Effective Operations in a General Setting. Journal of Symbolic Logic 29 (4):163-178.
    Direct download (7 more)  
     
    Export citation  
     
    My bibliography  
  31. Michael Morley, J. T. Baldwin & A. H. Lachlan (1975). Countable Models of ℵ 1 -Categorical Theories. Journal of Symbolic Logic 40 (4):636-637.
    Direct download  
     
    Export citation  
     
    My bibliography   2 citations  
  32.  1
    A. H. Lachlan (1970). Review: Paul R. Young, An Effective Operator, Continuous but Not Partial Recursive. [REVIEW] Journal of Symbolic Logic 35 (3):477-478.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  33. A. H. Lachlan, Patrick Suppes & Daniel Lascar (1982). On the Number of Countable Models of a Countable Superstable Theory. Journal of Symbolic Logic 47 (1):215-217.
    Direct download  
     
    Export citation  
     
    My bibliography   1 citation  
  34. A. H. Lachlan (1967). Review: A. A. Mucnik, E. Mendelson, Isomorphism of Systems of Recursively Enumerable Sets with Effective Properties. [REVIEW] Journal of Symbolic Logic 32 (3):393-394.
     
    Export citation  
     
    My bibliography  
  35. A. H. Lachlan (1975). A Remark on the Strict Order Property. Mathematical Logic Quarterly 21 (1):69-70.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography   1 citation  
  36. Marian Boykan Pour-el, Hilary Putnam, William A. Howard & A. H. Lachlan (1973). Recursively Enumerable Classes and Their Application to Recursive Sequences of Formal Theories. Journal of Symbolic Logic 38 (1):155-156.
    Direct download  
     
    Export citation  
     
    My bibliography   1 citation  
  37. A. H. Lachlan (1965). Some Notions of Reducibility and Productiveness. Mathematical Logic Quarterly 11 (1):17-44.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography   1 citation  
  38. Z. Adamowicz, K. Ambos-Spies, A. H. Lachlan, R. I. Soare, R. A. Shore, M. A. da ArchangelskyTaitslin, S. Artemov & J. Bagaria (1994). Master Index to Volumes 61-70. Annals of Pure and Applied Logic 70:289-294.
     
    Export citation  
     
    My bibliography  
  39. M. Hyland Hodges, A. H. Lachlan, A. Louveau, Y. N. Moschovakis, L. Pacholski, A. B. Slomson, J. K. Truss & S. S. Wainer (1998). 1997 European Summer Meeting of the Association for Symbolic Logic. Bulletin of Symbolic Logic 4 (1):55-117.
  40. A. H. Lachlan (1992). $Aleph_0$-Categorical Tree-Decomposable Structures. Journal of Symbolic Logic 57 (2):501-514.
    Our purpose in this note is to study countable $\aleph_0$-categorical structures whose theories are tree-decomposable in the sense of Baldwin and Shelah. The permutation group corresponding to such a structure can be decomposed in a canonical manner into simpler permutation groups in the same class. As an application of the analysis we show that these structures are finitely homogeneous.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  41. A. H. Lachlan (1967). Mučnik A. A.. Izomorfizm Sistém Rékursivno Péréčislimyh Množéstv s Efféktivnymi Svojstvami. Trudy Moskovskogo Matématičéskogo Obščéstva, Vol. 7 , Pp. 407–412.Mučnik A. A.. Isomorphism of Systems of Recursively Enumerable Sets with Effective Properties. English Translation of the Preceding by Mendelson E.. American Mathematical Society Translations, Ser. 2 Vol. 23 , Pp. 7–13. [REVIEW] Journal of Symbolic Logic 32 (3):393-394.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  42. A. H. Lachlan (1962). Multiple Recursion. Mathematical Logic Quarterly 8 (2):81-107.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  43. A. H. Lachlan (1967). On Recursive Enumeration Without Repetition: A Correction. Mathematical Logic Quarterly 13 (7‐12):99-100.
    No categories
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  44. A. H. Lachlan (1996). On the Indexing of Classes of Recursively Enumerable Sets. Journal of Symbolic Logic 31 (1):10-22.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  45. A. H. Lachlan (1967). Review: J. R. Shoenfield, A Theorem on Minimal Degrees. [REVIEW] Journal of Symbolic Logic 32 (4):529-529.
     
    Export citation  
     
    My bibliography  
  46. A. H. Lachlan (1968). Shoenfield J. R.. A Theorem on Minimal Degrees. Journal of Symbolic Logic 32 (4):529.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  47. A. H. Lachlan (1961). The U‐Quantifier. Mathematical Logic Quarterly 7 (11‐14):171-174.
    Direct download (3 more)  
     
    Export citation  
     
    My bibliography  
  48. A. H. Lachlan (1970). Young Paul R.. An Effective Operator, Continuous but Not Partial Recursive. Proceedings of the American Mathematical Society, Vol. 19 , Pp. 103–108. [REVIEW] Journal of Symbolic Logic 35 (3):477-478.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  49. James C. Owings, Robert W. Robinson & A. H. Lachlan (1970). Simplicity of Recursively Enumerable Sets.Two Theorems on Hyperhypersimple Sets.On the Lattice of Recursively Enumerable Sets.The Elementary Theory of Recursively Enumerable Sets. [REVIEW] Journal of Symbolic Logic 35 (1):153.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography  
  50. J. R. Shoenfield & A. H. Lachlan (1966). Effective Operations in a General Setting. Journal of Symbolic Logic 31 (4):654.
    Direct download (2 more)  
     
    Export citation  
     
    My bibliography